MathSciNet Relay Station
MathSciNet bibliographic data
MR1656823 47F05 (35J10 47D06)
Ichinose, Takashi; Tamura, Hideo Error bound in trace norm for Trotter-Kato product formula of Gibbs semigroups. Asymptot. Anal. 17 (1998), no. 4, 239–266.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement